Restrictions of Fourier transforms on $A^{p}$
Lai, Hang Chin
Tohoku Math. J. (2), Tome 26 (1974) no. 4, p. 453-460 / Harvested from Project Euclid
Publié le : 1974-05-14
Classification:  43A15,  43A25
@article{1178241138,
     author = {Lai, Hang Chin},
     title = {Restrictions of Fourier transforms on $A^{p}$},
     journal = {Tohoku Math. J. (2)},
     volume = {26},
     number = {4},
     year = {1974},
     pages = { 453-460},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1178241138}
}
Lai, Hang Chin. Restrictions of Fourier transforms on $A^{p}$. Tohoku Math. J. (2), Tome 26 (1974) no. 4, pp.  453-460. http://gdmltest.u-ga.fr/item/1178241138/